# SDR FDEA202208172057

- Difficulty date: August 17, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA APROX STA 1220 LBL 5 TANK SURFACE HAS CORRSION.    REMOVED CORROSION FROM MAIN DECK APPROX STA 1220 LBL 5 TANK SURFACE SKIN. REPAIR   WITHIN LIMITS AND RESTORED FINISH IAW SRM 51-21-07-07-0 AND SRM 57-10-01-1.
